# SDR DXTA2015111306126

- Difficulty date: November 17, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N450QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4046
- Aircraft time: 6,849 hours, 3,381 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, APPROX 70 KIAS WITH POWER IN FLEX, AMBER RIGHT BLEED PRESSURE HIGH, CAS MSG ILLUMINATED.  BLEED AIR PARAMETERS AT ABORT NOT NOTED.  HOWEVER, AT IDLE ENG POWER AFTER, LT BLEED PRESS, 13 PSI, LT BLEED TEMP 137 & RT BLEED PRESS 14 PSI, RT BLEED TEMP 197 FALLING TO 181.  AFTER SHUTDOWN WITH APU BLEED AIR ON, LT BLEED TEMP FELL TO 127, RT BLEED TEMP CLIMBED TO 330.
